Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Rapid heart beat, nausea, jitters, vomiting. Taken hydroxycut. Suggestion?

my grandson who is 20 y/o decided to take hydroxycut with green coffee extract. He is experiencing rapid heartbeat 90 at rest jitters and nausea vomiting but he wont stop taking it he says that these are the side effects for the firtst few days on this. can you shed some light on this for me and is this otc weight loss product safe?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
It has a quite high content of caffeine, and all symptoms described could be seen with excessive caffeine consumption. The product might not be safe for pregnant women, those with hypersensitivity to caffeine, heart disease and arrhythmias. I would advise him to attempt weight loss and developing lean muscle mass with exercise, healthy diet containing protein and good rest.

Hope this helps.

Dr Brenes-Salazar
Mayo Clinic Rochester
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor